Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 306, Number 1
HTML articles powered by AMS MathViewer

Tiling the projective foliation space of a punctured surface
Lee Mosher PDF
Trans. Amer. Math. Soc. 306 (1988), 1-70
The automorphism group of a shift of finite type
Mike Boyle, Douglas Lind and Daniel Rudolph PDF
Trans. Amer. Math. Soc. 306 (1988), 71-114
Infinitesimally rigid polyhedra. II. Modified spherical frameworks
Walter Whiteley PDF
Trans. Amer. Math. Soc. 306 (1988), 115-139
On the second fundamental theorem of Nevanlinna
Arturo Fernández Arias PDF
Trans. Amer. Math. Soc. 306 (1988), 141-163
Weyl groups and the regularity properties of certain compact Lie group actions
Eldar Straume PDF
Trans. Amer. Math. Soc. 306 (1988), 165-190
Estimates for $(\overline \partial -\mu \partial )^ {-1}$ and Calderón’s theorem on the Cauchy integral
Stephen W. Semmes PDF
Trans. Amer. Math. Soc. 306 (1988), 191-232
Quasiconformal mappings and chord-arc curves
Stephen W. Semmes PDF
Trans. Amer. Math. Soc. 306 (1988), 233-263
Elliptic and parabolic BMO and Harnack’s inequality
Hugo Aimar PDF
Trans. Amer. Math. Soc. 306 (1988), 265-276
A Brouwer translation theorem for free homeomorphisms
Edward E. Slaminka PDF
Trans. Amer. Math. Soc. 306 (1988), 277-291
There is no exactly $k$-to-$1$ function from any continuum onto $[0,1]$, or any dendrite, with only finitely many discontinuities
Jo W. Heath PDF
Trans. Amer. Math. Soc. 306 (1988), 293-305
A truncated Gauss-Kuz′min law
Doug Hensley PDF
Trans. Amer. Math. Soc. 306 (1988), 307-327
The first case of Fermat’s last theorem is true for all prime exponents up to $714,591,416,091,389$
Andrew Granville and Michael B. Monagan PDF
Trans. Amer. Math. Soc. 306 (1988), 329-359
An approach to homotopy classification of links
J. P. Levine PDF
Trans. Amer. Math. Soc. 306 (1988), 361-387
The cohomology representation of an action of $C_ p$ on a surface
Peter Symonds PDF
Trans. Amer. Math. Soc. 306 (1988), 389-400
Testing analyticity on rotation invariant families of curves
Josip Globevnik PDF
Trans. Amer. Math. Soc. 306 (1988), 401-410
Fixed points of arc-component-preserving maps
Charles L. Hagopian PDF
Trans. Amer. Math. Soc. 306 (1988), 411-420
Fonctions sphériques des espaces symétriques compacts
Jean-Louis Clerc PDF
Trans. Amer. Math. Soc. 306 (1988), 421-431